From Twin Falls, Idaho, USA:
I have type 1 diabetes, I am well controlled on four injections a day, and I recently started shots for severe allergies. I have heard a variety of opinions on the topic, but my current allergist says there should be no problem with the diabetes. What is your opinion?
I think you should be okay. The only problem would be if you had to take steroids or epinephrine because of a reaction to the shots. These medications may increase your blood sugars. As always, check with your physician.
Original posting 1 Oct 2001
Posted to Other Medications
Last Updated: Tuesday April 06, 2010 15:09:25
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by Children With Diabetes, Inc, which is responsible for its contents.
© Children with Diabetes, Inc. 1995-2013. Comments and Feedback.